# SDR SWIA201438024

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 30,473 hours, 25,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE, SWITCH ON LT SIDE EXTERIOR FORWARD OVERWING EXIT BULB INOPERATIVE AND INTERIOR CEILING PANEL FORWARD EMERGENCY EXIT SIGN INOPERATIVE.  C-CHECK, R & R BATTERY ASSY IAW AMM.
